# SDR ASOA2012122102704

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM 409+128 TO FS 559.0 AT LBL 9.0 CORRODED.   REMOVED SEAT TRACK FROM FS 409+128 FS 559.0 AT LBL 9.0 IAW SRM 51-41-02.   FABRICATED AND INSTALLED SEAT TRACK IAW GREO 601R-53-00-425.
